# SDR WTAA970222

- Difficulty date: December 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N418UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 780
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Signal Cond
- Part number: 31024766
- Condition: Out Of Adjust
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

SFO - LEFT ENGINE WON'T MAKE MINIMUM STATIC TORQUE ON TAKEOFF.  TAKEOFF ABORTED.  MAINTENANCE CALIBRATED LEFT TORQUE SIGNAL CONDITIONER PERFORMED ENGINE RUN.  OPERATIONAL CHECK SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (M)
